RUS  ENG
Full version
JOURNALS // Algebra i logika // Archive

Algebra Logika, 1995 Volume 34, Number 2, Pages 142–168 (Mi al2299)

This article is cited in 6 papers

The structure of lattices of varieties and lattices of quasi-varieties: similarity and difference. I

V. A. Gorbunov

Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences, Novosibirsk

UDC: 512.57

Received: 15.09.1993
Revised: 11.04.1994


 English version:
DOI: 10.1007/BF00750161

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025